Access count of this item: 172

Files in This Item:
File Description SizeFormat 
1154-7.pdf1.14 MBAdobe PDFView/Open
Title: 楕円曲線の局所ルートナンバーについて (代数的整数論とその周辺)
Authors: 小林, 真一  KAKEN_name
Author's alias: Kobayashi, Shinichi
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 55
End page: 65
URI: http://hdl.handle.net/2433/64129
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.